MAUDE Adverse Event Report: COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Catalog Number PXB35-07-57-135
Medical Device Problem Codes Malposition of Device (2616); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Occlusion (1984); Patient Problem/Medical Problem (2688)
Date of Event 02/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician intended to use a visipro 035 stent to treat a lesion in the iliac.The lesion was not pre-dilated.There was no damage noted to the packaging and no issues noted when removing the device from the tray.The device was prepped without issue.A 5/6fr non-medtronic short sheath and a non-medtronic 0.035 guidewire were used for the procedure.No embolic protection was used.The device did not pass through a previously deployed stent.Resistance was not encountered nor was excessive force applied during attempted delivery of the device to the lesion.It was reported that the stent deployed in the posterior tibial artery.The physician finished the case by stenting the illac with a 7 x 60 protégé se stent.The physician also treated the sfa using a hawkone, followed by 2, 6 x 150 protégé stents followed by post dilation using a 6 x 100 device.It was reported that the patient¿s posterior tibial was occluded.
 
Additional Manufacturer Narrative
Additional information: occlusion of the patient¿s posterior tibial is reported to be due to the stent dislodgement and the vessel remains occluded.The physician does not plan to intervene again at this time.All other devices used in this procedure functioned as intended.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key8390381
Report Number2183870-2019-00115
Device Sequence Number1471458
Product Code FGE
UDI-Device Identifier00643169787827
UDI-Public00643169787827
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P030045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2021
Device Catalogue NumberPXB35-07-57-135
Device Lot NumberA732444
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2019
Supplement Date Received by Manufacturer03/05/2019
06/19/2019
Initial Report FDA Received Date03/05/2019
Supplement Report FDA Received Date03/20/2019
06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;